MAUDE Adverse Event Report: MENTOR MEDICAL SYSTEM B.V. SMOOTH ROUND MOD. PROFILE; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR MEDICAL SYSTEM B.V. SMOOTH ROUND MOD. PROFILE; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 350-7200BC
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Wrinkling (2613)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: cutaneous contour deformity and device migration.D4: udi: as the lot and serial number for the device involved in the event was not provided, the full udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent a breast surgery with a 200cc mentor memorygel breast implant and experienced cutaneous contour deformity and device migration on the right side post-operatively.It was reported that the patient had fold, waves, and rotation.As a result, the patient underwent explantation on (b)(6) 2025.A lot and serial numberwas provided that does not correspond to a finished breast prosthesis.As a result, a device history record review cannot be completed.Mentor has initiated follow up attempts to clarify this information.Should an updated/accurate lot or serial number be received, a supplemental report will be sent accordingly.
 
Additional Manufacturer Narrative
On october 22, 2025, mentor became aware that the complaint device was manufactured at the mentor medical systems b.V.Facility in leiden, the netherlands.Mentor medical systems b.V, located in leiden, the netherlands, is a foreign manufacturer of medical devices that are not cleared or approved for sale in the us.It is a separate legal entity from mentor texas.Per 21 cfr 803.58 and "medical device reporting for manufacturers" (fda guidance document issued on (b)(6) 2016), we are ¿[not] required to submit mdr reports for events occurring in other countries for a device that is manufactured in a foreign country and that is not cleared or approved for marketing in the us.However, if [mentor becomes] aware of information that reasonably suggests a device has malfunctioned and that a similar device that [is] marketed in the us would be likely to cause or contribute to a death or serious injury if the malfunction were to recur, then [mentor] should report the device malfunction that occurred outside the us." mentor devices do not meet the criteria for mdr reporting as a same or similar device to a device that is marketed in the united states.Specifically, the devices differ in manufacturing processes and device specifications.Since mentor medical systems b.V.Do not market any devices in the us, manufacture & market all their devices outside the us, have never held fda approval nor clearance for any of their products, and do not meet the criteria for reporting as a same or similar device, their devices do not meet the criteria for mdr reportability.Manufacturer¿s reference number: (b)(4).

Brand Name
SMOOTH ROUND MOD. PROFILE
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR MEDICAL SYSTEM B.V.
zernikedreef 2
leiden TX 2333 CL
NL  2333 CL
Manufacturer (Section G)
MENTOR TEXAS
zernikedreef 2
leiden TX 2333 CL
NL   2333 CL
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23295636
Report Number1645337-2025-11453
Device Sequence Number17358990
Product Code FTR
UDI-Device Identifier00081317000051
UDI-Public00081317000051
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2013
Device Catalogue Number350-7200BC
Device Lot Number5816787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale